# SDR ASAA1149857

- Difficulty date: May 27, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 56,313 hours, 35,895 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 655077367
- Condition: Chafed
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD FORE FLAP OUTBOARD UPPER BEARING SUPPORT FITTING CHAFED.  REMOVED AND REPLACED SUPPORT FITTING IAW B737 400 SRM 51 40 02.
